Alert archive / Montana / Heavy Snow Warnings in 2007

Heavy Snow Warning 13, NWS Missoula, MT

September 22, 20076 counties in Montana; Lemhi County, Idaho

NWS Missoula, MT issued this heavy snow warning at Sep 22, 2007, 5:48 PM MDT for 6 counties in Montana; Lemhi County, Idaho. It took effect at Sep 23, 2007, 3:00 AM MDT. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 22, 2007, 5:48 PM MDT (23:48 UTC)
In effect from
Sep 23, 2007, 3:00 AM MDT
Expired
Sep 23, 2007, 3:40 AM MDT
In force
40 min
Issued by
NWS Missoula, MT

Counties Lemhi County, ID, Deer Lodge County, MT, Granite County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT, Silver Bow County, MT

The radar

The Missoula radar (KMSX), 104 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 11.8 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2007-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2007-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3885 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KMSO 222348
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
548 PM MDT SAT SEP 22 2007

.A VERY MOIST PACIFIC STORM SYSTEM WILL MOVE ACROSS CENTRAL IDAHO
AND SOUTHWEST MONTANA LATE TONIGHT AND ON SUNDAY. AS THIS
OCCURS...SNOW LEVELS WILL LOWER TO 6000 FEET WHICH WILL ALLOW FOR
THE MODERATE RAINFALL TO CHANGE OVER TO SNOW IN THE HIGHER
ELEVATIONS. MOUNTAIN SNOWFALL WILL CONTINUE THROUGH THE DAY ON
SUNDAY BEFORE TAPERING OFF SUNDAY EVENING AS THE SYSTEM EXITS THE
REGION.

IDZ009-010-231100-
/O.NEW.KMSO.HS.W.0013.070923T0900Z-070924T0300Z/
WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-
548 PM MDT SAT SEP 22 2007

...HEAVY SNOW WARNING IN EFFECT FROM 3 AM TO 9 PM MDT SUNDAY FOR 
ELEVATIONS ABOVE 6000 FEET...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HEAVY SNOW
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 PM MDT SUNDAY FOR
ELEVATIONS ABOVE 6000 FEET.

5 TO 10 INCHES OF HEAVY...WET SNOWFALL ACCUMULATIONS ARE EXPECTED
AT ELEVATIONS ABOVE 6000 FEET BY 9 PM SUNDAY EVENING. LOST TRAIL PASS
WILL BE AMONG THE AREAS IMPACTED BY THIS SNOW EVENT.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE
TRAVEL DANGEROUS. 

$$

MTZ006-231100-
/O.NEW.KMSO.HS.W.0013.070923T0900Z-070924T0300Z/
BITTERROOT/SAPPHIRE MOUNTAINS-
548 PM MDT SAT SEP 22 2007

...HEAVY SNOW WARNING IN EFFECT FROM 3 AM TO 9 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HEAVY SNOW
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 PM MDT SUNDAY FOR
ELEVATIONS ABOVE 6000 FEET.

5 TO 10 INCHES OF HEAVY...WET SNOWFALL ACCUMULATIONS ARE EXPECTED
AT ELEVATIONS ABOVE 6000 FEET BY 9 PM SUNDAY EVENING. BOTH LOST
TRAIL PASS AND SKALKAHO PASS WILL BE AMONG THE AREAS IMPACTED BY
THIS SNOW EVENT. 

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE
TRAVEL DANGEROUS. 

$$

MTZ007-231100-
/O.NEW.KMSO.HS.W.0013.070923T0900Z-070924T0300Z/
BUTTE/BLACKFOOT REGION-
548 PM MDT SAT SEP 22 2007

...HEAVY SNOW WARNING IN EFFECT FROM 3 AM TO 9 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HEAVY SNOW
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 PM MDT SUNDAY FOR
ELEVATIONS ABOVE 6000 FEET.

6 TO 12 INCHES OF HEAVY...WET SNOWFALL ACCUMULATIONS ARE EXPECTED
AT ELEVATIONS ABOVE 6000 FEET BY 9 PM SUNDAY EVENING. TRAVEL
ROUTES OVER MOUNTAIN PASSES AND GEORGETOWN LAKE WILL BE AMONG THE
AREAS IMPACTED BY THIS SNOW EVENT.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE
TRAVEL DANGEROUS.

$$
2 follow-up statements
000 
WWUS45 KMSO 222354
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
554 PM MDT SAT SEP 22 2007

.A VERY MOIST PACIFIC STORM SYSTEM WILL MOVE ACROSS CENTRAL IDAHO
AND SOUTHWEST MONTANA LATE TONIGHT AND ON SUNDAY. AS THIS
OCCURS...SNOW LEVELS WILL LOWER TO 6000 FEET WHICH WILL ALLOW FOR
THE MODERATE RAINFALL TO CHANGE OVER TO SNOW IN THE HIGHER
ELEVATIONS. MOUNTAIN SNOWFALL WILL CONTINUE THROUGH THE DAY ON
SUNDAY BEFORE TAPERING OFF SUNDAY EVENING AS THE SYSTEM EXITS THE
REGION.

IDZ009-010-231100-
/O.CON.KMSO.HS.W.0013.070923T0900Z-070924T0300Z/
WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-
554 PM MDT SAT SEP 22 2007

...HEAVY SNOW WARNING REMAINS IN EFFECT FROM 3 AM TO 9 PM MDT
SUNDAY ABOVE 6000 FEET...

A HEAVY SNOW WARNING REMAINS IN EFFECT FROM 3 AM TO 9 PM MDT
SUNDAY ABOVE 6000 FEET.

5 TO 10 INCHES OF HEAVY...WET SNOWFALL ACCUMULATIONS ARE EXPECTED
AT ELEVATIONS ABOVE 6000 FEET BY 9 PM SUNDAY EVENING. LOST TRAIL
PASS WILL BE AMONG THE AREAS IMPACTED BY THIS SNOW EVENT.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE
TRAVEL DANGEROUS.

$$

MTZ006-231100-
/O.CON.KMSO.HS.W.0013.070923T0900Z-070924T0300Z/
BITTERROOT/SAPPHIRE MOUNTAINS-
554 PM MDT SAT SEP 22 2007

...HEAVY SNOW WARNING REMAINS IN EFFECT FROM 3 AM TO 9 PM MDT
SUNDAY ABOVE 6000 FEET...

A HEAVY SNOW WARNING REMAINS IN EFFECT FROM 3 AM TO 9 PM MDT
SUNDAY ABOVE 6000 FEET. 

5 TO 10 INCHES OF HEAVY...WET SNOWFALL ACCUMULATIONS ARE EXPECTED
AT ELEVATIONS ABOVE 6000 FEET BY 9 PM SUNDAY EVENING. BOTH LOST
TRAIL PASS AND SKALKAHO PASS WILL BE AMONG THE AREAS IMPACTED BY
THIS SNOW EVENT.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE
TRAVEL DANGEROUS.

$$

MTZ007-231100-
/O.CON.KMSO.HS.W.0013.070923T0900Z-070924T0300Z/
BUTTE/BLACKFOOT REGION-
554 PM MDT SAT SEP 22 2007

...HEAVY SNOW WARNING REMAINS IN EFFECT FROM 3 AM TO 9 PM MDT
SUNDAY ABOVE 6000 FEET...

A HEAVY SNOW WARNING REMAINS IN EFFECT FROM 3 AM TO 9 PM MDT
SUNDAY ABOVE 6000 FEET. 

6 TO 12 INCHES OF HEAVY...WET SNOWFALL ACCUMULATIONS ARE EXPECTED
AT ELEVATIONS ABOVE 6000 FEET BY 9 PM SUNDAY EVENING. TRAVEL
ROUTES OVER MOUNTAIN PASSES AND GEORGETOWN LAKE WILL BE AMONG THE
AREAS IMPACTED BY THIS SNOW EVENT.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE
TRAVEL DANGEROUS.

$$
000 
WWUS45 KMSO 230940
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
340 AM MDT SUN SEP 23 2007

.A VERY MOIST PACIFIC STORM SYSTEM WILL BE POSITIONED DIRECTLY
OVER NORTH-CENTRAL IDAHO AND WESTERN MONTANA TODAY. SNOW LEVELS
WILL LOWER BETWEEN 6000 TO 7000 FEET THIS AFTERNOON WHICH WILL
ALLOW FOR RAINFALL TO CHANGE OVER TO SNOW IN THE HIGHER
ELEVATIONS. ACCUMULATING MOUNTAIN SNOWFALL WILL CONTINUE THROUGH
THE REMAINDER OF THE AFTERNOON BEFORE TAPERING OFF THIS EVENING AS
THE SYSTEM EXITS THE REGION.

MTZ006-007-231800-
/O.CAN.KMSO.HS.W.0013.000000T0000Z-070924T0300Z/
/O.NEW.KMSO.SN.Y.0028.070923T1800Z-070924T0300Z/
BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION-
340 AM MDT SUN SEP 23 2007

...SNOW ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING ABOVE 6500 FEET...
...HEAVY SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY ABOVE 6500 FEET...WHICH IS IN EFFECT FROM NOON TODAY TO
9 PM MDT THIS EVENING. THE HEAVY SNOW WARNING HAS BEEN CANCELLED.

2 TO 4 INCHES OF HEAVY...WET SNOWFALL ACCUMULATIONS ARE EXPECTED
AT ELEVATIONS ABOVE 6500 FEET BY 9 PM THIS EVENING. TRAVEL ROUTES
OVER MOUNTAIN PASSES AND GEORGETOWN LAKE WILL BE AMONG THE AREAS
IMPACTED BY THIS SNOW EVENT.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

IDZ009-010-231800-
/O.CAN.KMSO.HS.W.0013.000000T0000Z-070924T0300Z/
/O.NEW.KMSO.SN.Y.0028.070923T1800Z-070924T0300Z/
WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-
340 AM MDT SUN SEP 23 2007

...SNOW ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING ABOVE 7000 FEET...
...HEAVY SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY ABOVE 7000 FEET...WHICH IS IN EFFECT FROM NOON TODAY TO
9 PM MDT THIS EVENING. THE HEAVY SNOW WARNING HAS BEEN CANCELLED.

2 TO 4 INCHES OF HEAVY...WET SNOWFALL ACCUMULATIONS ARE EXPECTED
AT ELEVATIONS ABOVE 7000 FEET BY 9 PM THIS EVENING. LOST TRAIL
PASS WILL BE AMONG THE AREAS IMPACTED BY THIS SNOW EVENT.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ002-043-231800-
/O.NEW.KMSO.SN.Y.0028.070923T1800Z-070924T0300Z/
WEST GLACIER REGION-POTOMAC/SEELEY LAKE REGION-
340 AM MDT SUN SEP 23 2007

...SNOW ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING ABOVE 6000 FEET...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY ABOVE 6000 FEET...WHICH IS IN EFFECT FROM NOON TODAY TO
9 PM MDT THIS EVENING. 

2 TO 4 INCHES OF HEAVY...WET SNOWFALL ACCUMULATIONS ARE EXPECTED
AT ELEVATIONS ABOVE 6000 FEET BY 9 PM THIS EVENING. MCDONALD PASS
WILL BE AMONG THE AREAS IMPACTED BY THIS SNOW EVENT.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

What forecasters said that day

The local office's own words before this heavy snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this heavy snow warning went out at Sep 22, 2:37 PM MDT, 3 hours 11 minutes earlier.

Area forecast discussion, Sep 22, 2:37 PM MDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
237 PM MDT SAT SEP 22 2007

.DISCUSSION...TONIGHT THROUGH MIDDAY SUNDAY...AN UPPER LEVEL LOW
PRESSURE SYSTEM OVER THE WESTERN GREAT BASIN CONTINUES TO SLOWLY
MOVE NORTH AND EAST TOWARD THE NORTHERN ROCKIES. WIDESPREAD
RAINFALL IN SOUTH CENTRAL IDAHO IS MOVING NORTH AND WILL PASS THROUGH
CENTRAL IDAHO AND SOUTHWEST MONTANA EARLY THIS EVENING.

MODELS REMAIN CONSISTENT IN MOVING THE TROUGH THROUGH
SOUTHWEST MONTANA AND EAST CENTRAL IDAHO TONIGHT THROUGH MIDDAY
SUNDAY. THERE WILL BE PLENTY OF DYNAMIC SUPPORT AND STRONG 700 MB
FRONTOGENESIS AS THE UPPER LOW MOVES THROUGH TONIGHT LEADING TO
WIDESPREAD RAINFALL. THIS WILL BRING ABUNDANT PRECIPITATION TO
CENTRAL IDAHO AND SOUTHWEST MONTANA WITH THE HEAVIEST RAINFALL
EXPECTED SOUTH AND EAST OF A SEELEY LAKE TO MISSOULA LINE
EXTENDING SOUTHWARD THROUGH THE SOUTHERN CLEARWATER MOUNTAINS AND
LEMHI COUNTY IN IDAHO. PRECIPITATION AMOUNTS OF 0.50-0.75 INCHES
OF RAIN ARE EXPECTED WITH WITH LOCALLY HEAVIER AMOUNTS...ESPECIALLY
IN THE MOUNTAINS...WHERE 1.00-1.25 INCHES ARE POSSIBLE THROUGH
SUNDAY AFTERNOON.

SNOW LEVELS WILL FALL OVERNIGHT TO AROUND 5500-6000 FEET...BUT THE
TIMING OF THE LOWERING SNOW LEVELS AND POSSIBLE SNOW AMOUNTS
REMAINS SOMEWHAT UNCERTAIN. SUNDAY AFTERNOON AND NIGHT THE LOW
PRESSURE SYSTEM WILL MOVE INTO SOUTHWEST MONTANA WITH SHOWERS
CONTINUING MAINLY OVER THE MOUNTAINS. WRAP AROUND PRECIPITATION IS
ALSO EXPECTED INTO GLACIER NP AND WEST CENTRAL MONTANA AS THE LOW
SLOWLY MOVES EAST.

MONDAY THROUGH SATURDAY...A COUPLE DISTURBANCES ARE EXPECTED TO
BRING ADDITIONAL PRECIPITATION AND KEEP TEMPERATURES COOL THROUGH NEXT
WEEK.  AFTER A RELATIVELY DRY DAY MONDAY THE FIRST UPPER LEVEL
TROUGH IS EXPECTED TO MOVE THROUGH TUESDAY...BRINGING SNOW LEVELS
DOWN TO AROUND 7000-8000 FEET. WEAK UPPER LEVEL RIDGING WILL
FOLLOW THE TROUGH...PRODUCING MAINLY MOUNTAIN SHOWERS OVER CENTRAL
IDAHO AND WESTERN MONTANA WEDNESDAY THROUGH THURSDAY. MODELS ARE A
LITTLE INCONSISTENT WITH THE END OF THE WEEK DISTURBANCE...BUT
SEEM TO AGREE IT WILL BE A STRONGER THAN TUESDAYS. SNOW LEVELS
WITH THE END OF THE WEEK STORM WILL POSSIBLY DROP TO AROUND 5000
FEET.

&&

.AVIATION...SHOWERS WILL INCREASE IN COVERAGE AND INTENSITY ACROSS
SOUTHWEST MONTANA AND CENTRAL IDAHO THIS AFTERNOON AND OVERNIGHT
LEADING TO REDUCED VISIBILITIES AND LOWERED CEILINGS. MOUNTAINS AND
PASSES WILL BE OBSCURED OVER AT LEAST THE NEXT 36 HOURS FROM
MAINLY KMSO SOUTH.

&&

.HYDROLOGY...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE SEVERELY
BURNED AREAS FROM THE FIRES OF 2007 OVER PORTIONS OF NORTH-CENTRAL
IDAHO AND WEST-CENTRAL MONTANA. COPIOUS RAINFALL THROUGH TONIGHT
MAY CAUSE FLASH FLOODING AND DEBRIS FLOWS IN THESE AREAS. PLEASE
SEE GTFFFAMSO FOR DETAILS.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...FLASH FLOOD ADVISORY IN EFFECT FROM 6 PM MDT TONIGHT UNTIL 6
     AM MDT SUNDAY MORNING FOR DEER LODGE...GRANITE...POWELL AND
     RAVALLI COUNTIES.

ID...FLASH FLOOD ADVISORY IN EFFECT FROM 6 PM MDT (5 PM PDT)
     TONIGHT UNTIL 6 AM MDT (5 AM PDT) SUNDAY MORNING FOR IDAHO
     AND LEMHI COUNTIES.

&&

SHORT TERM...RPN
LONG TERM/HYDROLOGY...STEGEMILLER
AVIATION...DICKERSON
Hazardous weather outlook, Sep 22, 3:10 PM MDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MISSOULA MT
310 PM MDT SAT SEP 22 2007

IDZ006-009-010-MTZ005>007-043-230915-
SOUTHERN CLEARWATER MOUNTAINS-WESTERN LEMHI COUNTY-
EASTERN LEMHI COUNTY-MISSOULA/BITTERROOT VALLEYS-
BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION-
POTOMAC/SEELEY LAKE REGION-
310 PM MDT SAT SEP 22 2007 /210 PM PDT SAT SEP 22 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO AND WEST CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

MODERATE...LOCALLY HEAVY RAINFALL IS EXPECTED TO DEVELOP TONIGHT
WITH AMOUNTS BETWEEN 0.50 OF AN INCH TO 1 INCH POSSIBLE. EXCESSIVE
RAINFALL OVER THE SEVERELY BURNED AREAS FROM THIS SUMMERS WILDFIRES
COULD RESULT IN DEBRIS FLOWS OVER THE STEEP TERRAIN. PLEASE SEE
GTFFFAMSO FOR DETAILS.

IN ADDITION...ACCUMULATING SNOW IS LIKELY OVER THE HIGHER
MOUNTAINS TONIGHT AS SNOW LEVELS LOWER BETWEEN 6000 AND 7000
FEET. LOCAL ACCUMULATION OF 1 TO 3 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SNOW IS POSSIBLE OVER THE HIGHER MOUNTAINS WITH LOCAL
ACCUMULATIONS UP TO 2 INCHES POSSIBLE SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ002-230915-
WEST GLACIER REGION-
310 PM MDT SAT SEP 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED RAIN SHOWERS ARE EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NEW SNOW ACCUMULATIONS UP TO 2 INCHES POSSIBLE ABOVE 5500 FEET
SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

IDZ005-007-008-MTZ001-003-004-230915-
NORTHERN CLEARWATER MOUNTAINS-OROFINO/GRANGEVILLE REGION-
LOWER HELLS CANYON/SALMON RIVER REGION-KOOTENAI/CABINET REGION-
FLATHEAD/MISSION VALLEYS-LOWER CLARK FORK REGION-
310 PM MDT SAT SEP 22 2007 /210 PM PDT SAT SEP 22 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 2:59 AM MDTFlash Flood WatchMSODeer Lodge, Granite, Powell, Ravalli29 hr

Nearby

Heavy Snow Warnings in Montana, 2007Heavy Snow Warnings in Idaho, 2007Every heavy snow warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.